BibTeX record: journals/fss/GuptaK01

download as .bib file

@article{DBLP:journals/fss/GuptaK01,
  author    = {K. C. Gupta and
               Manoj K. Kantroo},
  title     = {Generalized product of fuzzy subsets of a ring},
  journal   = {Fuzzy Sets and Systems},
  year      = {2001},
  volume    = {117},
  number    = {3},
  pages     = {419--429},
  url       = {http://dx.doi.org/10.1016/S0165-0114(98)00393-5},
  doi       = {10.1016/S0165-0114(98)00393-5},
  timestamp = {Fri, 24 Oct 2014 21:08:18 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/fss/GuptaK01},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}